Article citationsMore >>

Alomari, M., Darus, M., and Kirmaci, U. S., Refinements of Hadamard-type inequalities for quasi-convex functions with applications to trapezoidal formula and special means, Comput. Math. Appl., 59 (2010), 225-232.

has been cited by the following article:

Article

Some Integral Inequalities of the Hermite-Hadamard Type for Strongly Quasi-convex Functions

1College of Mathematics, Inner Mongolia University for Nationalities, Tongliao, Inner Mongolia Autonomous Region, China

2School of Mathematics and Informatics, Henan Polytechnic University, Jiaozuo City, Henan Province, China


Turkish Journal of Analysis and Number Theory. 2016, Vol. 4 No. 5, 132-134
DOI: 10.12691/tjant-4-5-2
Copyright © 2016 Science and Education Publishing

Cite this paper:
Yi-Xuan Sun, Jing-Yu Wang, Bai-Ni Guo. Some Integral Inequalities of the Hermite-Hadamard Type for Strongly Quasi-convex Functions. Turkish Journal of Analysis and Number Theory. 2016; 4(5):132-134. doi: 10.12691/tjant-4-5-2.

Correspondence to: Bai-Ni  Guo, School of Mathematics and Informatics, Henan Polytechnic University, Jiaozuo City, Henan Province, China. Email: bai.ni.guo@gmail.com, bai.ni.guo@hotmail.com

Abstract

In the paper, the authors introduce a new notion “strongly quasi-convex function”, establish an integral identity for strongly quasi-convex functions, and establish some new integral inequalities of the Hermite-Hadamard type for strongly quasi-convex functions.

Keywords